A new concave minimization algorithm for the absolute value equation solution

Moslem Zamani, Milan Hladík

Research output: Contribution to journalArticleScientificpeer-review

Abstract

In this paper, we study the absolute value equation (AVE) Ax- b= | x|. One effective approach to handle AVE is by using concave minimization methods. We propose a new method based on concave minimization methods. We establish its finite convergence under mild conditions. We also study some classes of AVEs which are polynomial time solvable.
Original languageEnglish
Pages (from-to)2241-2254
JournalOptimization Letters
Volume15
Issue number6
DOIs
Publication statusPublished - 5 Sep 2021

Keywords

  • Absolute value equation
  • Concave minimization algorithms
  • Linear complementarity problem

Fingerprint

Dive into the research topics of 'A new concave minimization algorithm for the absolute value equation solution'. Together they form a unique fingerprint.

Cite this